# SDR WX0A2021032673671

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 48,749 hours, 34,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 834378
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L AND MID L EMERGENCY EXIT LIGHT EPSU'S FAILED TEST / R/R FWD L (10 WL) AND MID L (11 WL) EPSU REF AMM 33-51-38. OPS CHECK GOOD."
